The School of Systems and Enterprises (SSE) 2019 Doctoral Research Symposium ([email protected]) will be held Monday, May 20 from 8 a.m.-8 p.m. in Babbio 122. This annual event provides SSE doctoral students a forum to showcase their research, obtain feedback, defend ideas and learn about current research in the SSE community. Attendance and participation is required for all SSE doctoral candidates who have completed their qualifying exam, and participation is strongly encouraged for doctoral students who have not yet passed their qualifying exam.

Please see the schedule below.

2019 [email protected] Agenda, Monday, May 20, 2019

 
TimeSchedule & PresentersDescription
8:15-9 a.m. Registration  Breakfast & Registration
9-9:15 a.m. Dean Yehia Massoud Welcome and Opening Remarks
9:30- 9:50 a.m. Ralph Tillinghast The STEM Outreach System: Proposed method to Identifying Key Development Stages through the STEM Career Development Pipeline
9:50-10:10 a.m. Joana Lacerda da Fonseca Pinto Cardoso Computational co-design in robotics: beyond the designer-specified compatibility check between robotic modules
10:10-10:30 a.m. Denisse Martinez-Mejorado A Visual and Analytical Exploration of Competition Networks
10:30-10:50 a.m. Ross Arnold Systems Thinking: Definition, Skills, and Assessment
10:50-11:10 a.m. Break 20-Minute Break: Refreshments
11:10-11:30 a.m. Xiao Wang ArchDiff: Modeling Software Architecture Changes Incrementally
11:30-11:50 a.m. Brian Chell Comparing Multifidelity Model Management Strategies for Multidisciplinary Design Optimization
11:50 a.m.-12:10 p.m. Saeed Vasebi Surrounding Vehicles’ Effect on Car Following Behavior
12:10-12:30 p.m. Yutong Zhao An In-depth Study of Localized and Architectural Performance Issues
12:30-2 p.m. Lunch & Keynote Speech Dr. Ellen Bass is a professor and chair of the Department of Health Systems and Sciences Research in the College of Nursing and Health Professions at Drexel University. Box lunch provided.
2:15-2:35 p.m. Hugh D. Lester Sociotechnical Aspects of High Rise Detention
2:35-2:55 p.m. Raif Bucar Quantitatively assessing impacts of disruptive events in Hoboken's surface transportation network
2:55-3:15 p.m. Pouria Babvey Detecting Urban Identity Perception via Newspaper Topic Modeling
3:15-3:35 p.m. Fernanda Capela A Market Evolumetery System using Context Vectorization to Distill Texts
3:35-3:55 p.m. Christine Edwards Reuse Optimization and Tipping-Point Resilience in Supply Chains
3:55-4:15 p.m. Break 20-Minute Break: Refreshments
4:15-4:35 p.m. Stephanie Chiese Identifying Collaboration and Communication Needs for Complex Systems Design using Digital Engineering
4:35-4:55 p.m. Turki Alelyani Effective Design Factors for Software Crowdsourcing Task Design
4:55-5:15 p.m. Peizhu Zhang Assessment of Systems Engineering Competencies using Simulation and Automated Tools
5:15 – 5:35 p.m. Abdullah Khanfor Tasks Decomposition of Crowdsourcing Software Development
5:35 – 5:55 p.m. Ambrosio Valencia-Romero The Collective Systems Design Experiment
6 p.m. Reception Refreshments & Hors D'oeuvres

On an annual basis, the School of Systems and Enterprises provides an opportunity for doctoral candidates to present their research in a two day research event, and receive feedback from professors, peers and colleagues. The annual SSE Doctoral Research Symposium ([email protected]) provides a tremendous opportunity for our doctoral students to network, share ideas and resources, and build community within the doctoral program. Doctoral research days occur annually in May and are held on Stevens' campus in Hoboken, New Jersey.

Past Events

 
EventSchedule & AbstractsChairs
2018 Doctoral Research Symposium ([email protected]) May 21-22, 2018 Dr. Lu Xiao
2017 Doctoral Research Symposium ([email protected]) May 22, 2017 Dr. Steven Hoffenson
2015 Doctoral Research Symposium ([email protected]) May 19-20, 2015 Dr. Somayeh Moazeni
2014 Doctoral Research Symposium ([email protected]) May 19-20, 2014 Dr. Michael Pennock
2013 Doctoral Research Symposium ([email protected]) May 20-21, 2013 Dr. Steve Yang
Spring 2012 1st Annual Doctoral Research Symposium ([email protected]) May 21-22, 2012 Dr. Jose Emmanuel Ramirez-Marquez
Dr. Brian Sauser
Spring 2011 Doctoral Research Days May 23-24, 2011 Dr. Robert Cloutier
Fall 2010 Doctoral Research Days December 13-14, 2010 Dr. Ali Mostashari
Dr. Babak Heydari
Spring 2010 Doctoral Research Days May 24-25, 2010 Dr. Jon Wade, Co-Chair
Dr. Brian Sauser, Co-Chair
Dr. Mo Mansouri, Vice-Chair
Fall 2009 Doctoral Research Days December 14-15, 2009 Dr. David Nowicki
Dr. Jon Wade
Spring 2009 Doctoral Research Days May 18-19, 2009 Dr. Roshanak Nilchiani
Dr. Mo Mansouri
Fall 2008 Doctoral Research Days December 4-5, 2008 Dr. Robert Cloutier
Dr. Richard Turner
Spring 2008 Doctoral Research Days May 5-6, 2008 Dr. Brian Sauser
Dr. Jose Ramirez